# SDR 95ZZZX1113

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6868D
- Make and model: Piper PA-32-300
- Aircraft serial: 3240608
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 400680
- Condition: Wrong Part
- Location: Ft Flap
- Part time: 4,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING AIRCRAFT DURING 100-HOUR INSPECTION, RIGHT FLAP GAVE WAY, THEN, DETERMINED THE ATTACHMENT HARDWARE WAS NOT CORRECT PER PARTS MANUAL.  REINSTALLED CORRECT PARTS WHICH CURED THE PROBLEM.  REPLACED WITH 'AN' BOLT PER SB.
